BibTeX record journals/iandc/Santha87

download as .bib file

@article{DBLP:journals/iandc/Santha87,
  author    = {Miklos Santha},
  title     = {On Using Deterministic Functions to Reduce Randomness in Probabilistic
               Algorithms},
  journal   = {Inf. Comput.},
  volume    = {74},
  number    = {3},
  pages     = {241--249},
  year      = {1987},
  url       = {https://doi.org/10.1016/0890-5401(87)90023-X},
  doi       = {10.1016/0890-5401(87)90023-X},
  timestamp = {Fri, 12 Feb 2021 22:16:56 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Santha87.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics